# SDR DALA2025102707852

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,825 hours, 26,578 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 REF LOG 7616234 FOUND R2 DOOR GIRT BAR ARMED LIGHT DAMAGED. CORRECTIVE ACTION:R AND R R2 DOOR GIRT BAR ARMED LIGHT REF B757 AMM 33-51 OPS CK GOOD. (7616235)
